| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Failure to Cycle (1142); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had compromised force sensor system alarm during prime.The customer blood glucose level was 145 mg/dl at the time of incident.Customer stated that insulin squirted out during manual priming.The customer was assisted with troubleshooting.The customer stated that the insulin pump was not dropped or bumped prior to the alarm occurring.The customer stated that the drive support cap appears normal or recessed.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.